zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On global small amplitude solutions to systems of cubic nonlinear Klein--Gordon equations with different mass terms in one space dimension. (English) Zbl 1028.35128
The global existence and asymptotic behaviour of small amplitude solutions to the Cauchy problem for the system of one-dimensional cubic nonlinear Klein-Gordon equations with different mass terms are studied. Influence of the masses difference on the conditions for small data global existence is established.

MSC:
35Q40PDEs in connection with quantum mechanics
81Q05Closed and approximate solutions to quantum-mechanical equations
35B40Asymptotic behavior of solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Agemi, R.; Yokoyama, K.: The null condition and global existence of solutions to systems of wave equations with different speeds. Series on advances in mathematics and applied sciences 48, 443-486 (1998) · Zbl 0935.35092
[2] Delort, J. -M.: Minoration du temps d’existence pour l’équation de Klein--Gordon non-linéaire en dimension 1 d’espace. Ann. inst. Henri Poincaré (Analyse non linéaire) 16, 563-591 (1999)
[3] Delort, J. -M.: Existence globale et comportement asymptotique pour l’équation de Klein--Gordon quasi linéaire à données petites en dimension 1. Ann. sci. Ec. norm. Sup. 4e sér. 34, 1-61 (2001)
[4] Georgiev, V.: Global solution of the system of wave and Klein--Gordon equations. Math. Z. 203, 683-698 (1990) · Zbl 0671.35052
[5] Georgiev, V.: Decay estimates for the Klein--Gordon equation. Comm. partial differential equations 17, 1111-1139 (1992) · Zbl 0767.35068
[6] V. Georgiev, B. Yordanov, Asymptotic behaviour of the one-dimensional Klein--Gordon equation with a cubic nonlinearity, preprint, 1996.
[7] Hörmander, L.: Lectures on nonlinear hyperbolic differential equations. (1997) · Zbl 0881.35001
[8] Hoshiga, A.; Kubo, H.: Global small amplitude solutions of nonlinear hyperbolic systems with a critical exponent under the null condition. SIAM J. Math. anal. 31, 486-513 (2000) · Zbl 0947.35088
[9] John, F.: Blow-up of solutions for quasi-linear wave equations in three space dimensions. Comm. pure. Appl. math. 34, 29-51 (1981) · Zbl 0453.35060
[10] Katayama, S.: Global existence for systems of nonlinear wave equations in two dimensions, II. Publ. RIMS 31, 645-665 (1995) · Zbl 0864.35075
[11] Katayama, S.: A note on global existence of solutions to nonlinear Klein--Gordon equations in one space dimension. J. math. Kyoto univ. 39, 203-213 (1999) · Zbl 0945.35056
[12] Keel, M.; Tao, T.: Small data blow-up for semilinear Klein--Gordon equations. Amer. J. Math. 121, 629-669 (1999) · Zbl 0931.35105
[13] Klainerman, S.: Global existence of small amplitude solutions to nonlinear Klein--Gordon equations in four space-time dimensions. Comm. pure. Appl. math. 38, 631-641 (1985) · Zbl 0597.35100
[14] S. Klainerman, The null condition and global existence to nonlinear wave equations in three space dimensions, in: Lectures in Applied Mathematics, Vol. 23, Amer. Math. Soc., Providence, RI, 1986, pp. 293--326. · Zbl 0599.35105
[15] Kosecki, R.: The unit condition and global existence for a class of nonlinear Klein--Gordon equations. J. differential equations 100, 257-268 (1992) · Zbl 0781.35062
[16] Kovalyov, M.: Resonance-type behaviour in a system of nonlinear wave equations. J. differential equations 77, 73-83 (1989) · Zbl 0685.35073
[17] Kubo, H.; Ohta, M.: Small data blowup for systems of semilinear wave equations with different propagation speeds in three space dimensions. J. differential equations 163, 475-492 (2000) · Zbl 0964.35093
[18] Moriyama, K.: Normal forms and global existence of solutions to a class of cubic nonlinear Klein--Gordon equations in one space dimension. Differential integral equations 10, 499-520 (1997) · Zbl 0891.35096
[19] Moriyama, K.; Tonegawa, S.; Tsutsumi, Y.: Almost global existence of solutions for the quadratic semilinear Klein--Gordon equation in one space dimension. Funkcialaj ekvacioj 40, 313-333 (1997) · Zbl 0891.35142
[20] Ozawa, T.; Tsutaya, K.; Tsutsumi, Y.: Global existence and asymptotic behavior of solutions for the Klein--Gordon equations with quadratic nonlinearity in two space dimensions. Math. Z. 222, 341-362 (1996) · Zbl 0877.35030
[21] Shatah, J.: Normal forms and quadratic nonlinear Klein--Gordon equations. Comm. pure. Appl. math. 38, 685-696 (1985) · Zbl 0597.35101
[22] Tsutsumi, Y.: Stability of constant equilibrium for the Maxwell--Higgs equations. Funkcialaj ekvacioj 46, 41-62 (2003) · Zbl 1151.58303
[23] Yokoyama, K.: Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions. J. math. Soc. Japan 52, 609-632 (2000) · Zbl 0968.35081